MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000045
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
On 09-jan-2026, a other health care professional contacted technical service to report that golvo 9000 (product code 2000045, serial number (b)(6), had the mast separated from the frame while transferring a patient.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The technician confirmed that the screws in the upper holes on the mast came loose.Parts have been ordered to replace the base and the plate where the screws are attached.Based on the information that has been provided, it is likely to conclude that the mast has been incorrectly assembled on the base (installation/assembly error).The picture provided by the technician showed that the upper holes in the mast and base were not centered, which is an indication that the installation had not been carried out correctly.On golvo 9000 instructions for use (7en140108 rev.8) page 13 it is described how to assemble the lift and on page 15 it is described how to disassemble the lift.1.A) position the lift mast between the two black plastic plugs on the base cross member.B) then push the mast forwards as in the figure above so that it hooks onto the cross member.2.Install the two provided m6 screws into the upper holes on the lift mast.Do not install screws in the lower holes! a search of the baxter maintenance records showed baxter performed preventative maintenance on this device in mar 6, 2025.It is unknown if the facility performed any other preventative maintenance on this device.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24261816
Report Number8030916-2026-00011
Device Sequence Number9575028
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public(01)00887761981737
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2000045
Device Catalogue Number2000045
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown